Symmetric monopoles and finite-gap Lame potentials

Sutcliffe, Paul M. (1996) Symmetric monopoles and finite-gap Lame potentials. Journal of Physics A: Mathematical and General, 29 (16). pp. 5187-5194. ISSN 0305-4470. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0305-4470/29/16/035

Abstract

For each positive integer g, we construct a one-parameter family of spectral curves for D-2 symmetric charge 2g + 1 SU(2) BPS monopoles. Each spectral curve is reducible, and is the union of a line with g elliptic curves. We show that such a monopole is related to a g-gap Lame potential. Other symmetric monopoles. related to elliptic curves, are also shown to have a similar correspondence. A suggestion is made on how this observation may be of use in the construction of new spectral curves.

Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: P. Ogbuji
Date Deposited: 02 May 2009 19:10
Last Modified: 29 Apr 2014 14:26
Resource URI: https://kar.kent.ac.uk/id/eprint/18535 (The current URI for this page, for reference purposes)
  • Depositors only (login required):